# SDR AALA201509249011

- Difficulty date: September 15, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 16,830 hours, 13,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, CABIN FLOOR GUSSET AT FRAME 90 & RBL 20 IS CORRODED.  FABRICATED & INSTALLED REPLACEMENT GUSSET IAW SRM 51-41-02 & DWG 170-60001-823.
